# SDR AALA20001054

- Difficulty date: June 22, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 77 - PASSING THROUGH 27000 FEET, RECEIVED UPPER EICAS MESSAGE-CAUTION-L FWD ENT DOOR LIGHT WITH ASSOCIATED ENTRY DOORS LIGHT ON OVERHEAD ANNUNCIATOR.  THE DOOR HANDLE WAS OPENING AS AIRCRAFT CLIMBED.  AIRCRAFT WAS DESCENDED TO FL2500 AND HANDLE BEGAN TO DROP.  HANDLE WOULD NOT STAY DOWN UNTIL THE DESCENT.  LANDED IAD WITHOUT INCIDENT.  INTERIOR DOOR HANDLE OUT OF ADJUSTMENT.  READJUSTED DOOR HANDLE SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
